# SDR SWAA2012111509391

- Difficulty date: October 18, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 29,140 hours, 17,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312-328 WL 208 RBL 34 INTERCOSTAL CRACKED AT FASTENER HOLES.  REMOVED & REPLACED BS 312-328 WL 208 RBL 34 INTERCOSTAL IAW SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0 PO LINE 417972. 88929U, 21OCT12.
